MAUDE Adverse Event Report: TRIMED, INC. THREADED IM NAIL 1.8MM, 50MM, TI; IMN1.8-50 T

TRIMED, INC. THREADED IM NAIL 1.8MM, 50MM, TI; IMN1.8-50 T
Model Number IMN1.8-50 T
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales manager reported on (b)(6) 2025 that an imn1.8-50 t broke.The rep in the case stated that the surgeon reamed with the appropriate drill prior to putting in the nail beyond where the nail got stuck.As he was advancing the nail he started getting resistance and took an x-ray and saw the nail was bending and tried to back it out at which point the nail broke.The surgeon successfully removed all pieces of the broken device and used a different nail to complete the surgery.The change in inventory caused about a 30-40-minute delay in surgery.

Brand Name
THREADED IM NAIL 1.8MM, 50MM, TI
Common Device Name
IMN1.8-50 T
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key23844813
Report Number2031009-2025-00027
Device Sequence Number13215789
Product Code HWC
UDI-Device Identifier00842188124051
UDI-Public00842188124051
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211783
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMN1.8-50 T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown